I would appreciate some advice on stopping thiamine after just a month. I have a feeling that I might have been taking too much thiamine as a starting dose. I was asked by Dr C to begin the thiamine on 2 grams per day (split between 1 gram before breakfast and 1 gram before lunch). This was initiated just over a month ago. Dr C has just recommended that I try to carry on for another week before we assess whether I increase or decrease the dose. I'm afraid I am in such discomfort that I cannot continue on the present dose any longer. I can hardly walk now, my left arm is near useless, I have so much muscle stiffness and pain that it is very difficult to get adequate rest at night. I am planning to stop the thiamine for at least five days and then report back to Dr C for further review. Can I just stop the thiamine suddenly without adverse side-effect? I would be grateful for advice / feedback on this. I am putting this out there since I have learned that Dr C is extremely busy at the moment. Recently, I was very lucky to have received some feedback from the doctor over an outstanding query even though his reply was very brief. I still have faith in Dr C and his thiamine protocol. I look forward to giving this therapy another trial soon. I am not intending to quit just yet. Thank you for your time.
Note: Since posting the above, Dr Costantini has replied to my enquiry about suspending thiamine therapy for 5 - 7 days, He says it should be fine to stop and then review the situation after a week. (Please remember that this advice is in response to my query re: 2 grams per day (split into 1 gram before breakfast and 1 gram before lunch). I can't say what Dr C would advise those who have been taking higher doses. Perhaps that is for more experienced thiamine users to comment on.
As stated elsewhere, I view this suspension as a learning experience. I still very much want this thiamine therapy to work - the sooner the better. Thanks for your help.